A 25-year-old male asked:
Disclaimer

I had hepatitis A about month and I do bodybuilding so can I take a protein powder and creatine again?

1 doctor answer
Dr. Susana Sixto-rodriguez
24 years experience in Family Medicine
Liver: I generally tell people to stay away from creatine as it can cause liver enzymes to become elevated. Taking a Whey protein is fine as long as you drink plenty of water. With a hx of hepatitis you want to be on top of your LFT's and stay away from drugs and alcohol. Stay Healthy
Answered on Dec 18, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 25-year-old male asked:
Dr. Andrew Seibert
34 years experience in Gastroenterology
Depends: The answer depends on how well your liver is actually doing. I would defer to the doctor who saw you for the hepatitis A. He would have access to you ... Read More
1
1 thank
A 25-year-old male asked:
Dr. Susana Sixto-rodriguez
24 years experience in Family Medicine
Liver: I generally tell people to stay away from creatine as it can cause liver enzymes to become elevated. Taking a Whey protein is fine as long as you dri ... Read More
1
1 thank
A 26-year-old male asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience in Allergy and Immunology
Unlikely: that body building would affect your vitiligo, however be cautious with all the supplements you mentioned, If I were you I won't take any. Body buildi ... Read More
1
1 thank
A 47-year-old member asked:
Dr. Kevin Watson
18 years experience in Orthopedic Surgery
Yes: Most people who train hard will take multiple supplements. Make sure you drink plenty of water throughout the day.
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month